| Catalog Number |
337.84 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned instrument was received in its inner and outer blister packaging, covered with the tyvek film lid showing the lot information.The instrument shows no macroscopic signs of damage and no signs of surgical residue.The instrument was visually inspected using a photomicroscope at various magnifications.The visual inspection showed no abnormalities at the soft tip of the product.The instrument was then functionally tested for its aspiration and irrigation properties.The results showed that there was no leakage or occlusion of the instrument and that both aspiration and irrigation functioned as expected.The customer's complaint therefore cannot be confirmed, as the product met its specifications.A review of the device history record traceable to the reported lot numbers indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A non-conformance-based review of the lot number was performed and did not reveal any potential contributing factors to the reported complaint.A root cause for the customers reported event could not be determined because the returned product met manufacturer¿s specifications.No action was taken as the returned instrument met specifications for tests performed in relation to the reported event.Complaint data for all manufacturer products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.The complaint data will continue to be monitored for evidence of adverse trending and further action will be taken, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that, during vitrectomy surgery an ophthalmic backflush could not function properly.The surgery was completed on the same day by replacing with another product without any patient harm.Additional information has been requested but is not available at the time of this report.